| Model Number |
PBD-V621R-1007 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is related to the following patient identifiers: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during a therapeutic endoscopic retrograde cholangiopancreatography (ercp), a small plastic-like fragment fell out into the patient¿s body when a non-olympus guidewire was passed through the duodenovideoscope.The fragment, unable to be confirmed as the distal end cover or a fragment of the single use biliary stent, was retrieved with biopsy forceps and the procedure was completed with a backup device.There were no reports of patient harm.
Event or Problem Description
No additional information was received from the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.However, during evaluation of results on related endoscope investigation, which are combination devices, the following was found: the foreign material sent was analyzed and found to be part of the channel of the forceps that had been scraped.Therefore, it was determined there was no problem with the single use biliary stent.Olympus will continue to monitor field performance for this device.